MathSciNet Relay Station
MathSciNet bibliographic data
MR897084 (88f:53068) 53C15 (32J99)
LeBrun, Claude Orthogonal complex structures on $S\sp 6$. Proc. Amer. Math. Soc. 101 (1987), no. 1, 136–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement